Minnesota, 2010Winter Storm in Minnesota, December 3 to 4, 2010
December 3 to 4, 2010 · NWS MPX · 26 events in 26 counties and zones
A fast moving storm system, that remained fairly modest in terms of moisture, created a small band of very heavy snowfall across portions of central and southern Minnesota, as well as a small portion of west central Wisconsin. The highest snowfall totals were above 8 inches, and occurred across a small portion of southern Minnesota from near Hutchinson, east-southeast to the southwestern and…
Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A fast moving storm system, that remained fairly modest in terms of moisture, created a small band of very heavy snowfall across portions of central and southern Minnesota, as well as a small portion of west central Wisconsin. The highest snowfall totals were above 8 inches, and occurred across a small portion of southern Minnesota from near Hutchinson, east-southeast to the southwestern and southern part of the Twin Cities Metropolitan Area, to near Red Wing, and adjacent counties in west-central Wisconsin, where snowfall ratios averaged around 15-1. The heaviest totals were around Hutchinson, Carver, Credit River, Farmington, Stanton and Zumbrota Minnesota, each of which had amounts over 10 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Dec 3, 6:24 AM CST, 1 hour 36 minutes earlier.
Area forecast discussion, Dec 3, 6:24 AM CST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
624 AM CST FRI DEC 3 2010
.AVIATION... /12Z TAF ISSUANCE/
A FINGER OF MVFR CEILINGS CONTINUES FROM KEAU THROUGH KRGK AT TAF
ISSUANCE. THIS AREA OF CLOUDINESS HAS BEEN TRANSLATING SLOWLY ESE
OVERNIGHT. THE LOW LEVEL FLOW WILL BECOME MORE SE THIS MORNING AND
THE HRRR IS FORECASTING THIS AREA TO MOVE NORTHEAST ACROSS KMSP
AND KRNH. CONFIDENCE IS NOT HIGH ON THIS BUT A TEMPO GROUP WAS
INSERTED TO COVER THE POSSIBILITY. OTHERWISE...VFR CONDITIONS
PREVAIL AT THE REST OF THE TAF SITES...BUT NOT FOR LONG. THE WAA
SNOW EVENT IS UNDERWAY ACROSS EASTERN SD ATTM AND IS BEING HANDLED
WELL BY THE HRRR/SREF/GFS. TIMING WAS CHANGED LITTLE FROM THE
PREVIOUS SET OF TAFS WITH SNOW SPREADING INTO KRWF AFTER 14Z AND
WORKING ITS WAY TO KMSP BY 20Z AND KEAU BY 04/00Z. EXPECT CEILINGS
AND VISIBILITIES TO LOWER QUICKLY TO IFR WITHIN ABOUT 2 HOURS OF
ONSET. THESE CONDITIONS WILL PERSIST THROUGH THE EVENING FOR KAXN
AND KRWF AND THROUGH THE NIGHT FOR THE EASTERN SITES. SOUTHEAST
WINDS AT LESS THAN 10 KNOTS TODAY WILL BACK WITH TIME TO THE
NORTHEAST AND THEN NORTHWEST OVERNIGHT.
KMSP...SOME PROBABILITY THAT CEILINGS IN THE 011-013 FOOT RANGE SE
OF KMSP MAY WORK BACK ACROSS THE AIRPORT DURING THE LATE MORNING
HOURS AS THE LOW LEVEL FLOW TURNS SE. SNOW STILL EXPECTED TO REACH
THE AIRPORT BY 20Z WITH DETERIORATION HEADING INTO THE EVENING
HOURS. MAIN CHANGE FROM THE PREVIOUS TAF WAS TO INDICATE 1/2 MILE
MODERATE SNOW BETWEEN 04/01Z-05Z WHEN THE STRONGEST FORCING MOVES
THROUGH ALONG WITH CEILINGS AROUND 007. LOW MVFR CONDITIONS
PROJECTED AFTER 04/08Z WITH SURFACE WINDS BECOMING MORE NORTHERLY.
STILL EXPECT AROUND 6 INCHES OF SNOW ACCUMULATION AT THE AIRPORT
BY 04/12Z.
&&
.DISCUSSION... /ISSUED 340 AM CST FRI DEC 3 2010/
NO MAJOR CHANGES TO THE FORECAST WITH THE OVERNIGHT UPDATE. LAST
COUPLE MODEL RUNS HAVE TRENDED BACK A BIT ON THE WINDOW OF BEST
FORCING...AND AS A RESULT HAVE CUT BACK SLIGHTLY ON TOTAL QPF.
STILL LOOKS LIKE A LOT OF LOCATIONS IN SOUTHERN MN WILL BE IN THE
4-6" RANGE...WITH A FAVORED AXIS SOUTHWEST OF THE TWIN CITES
WHERE 6-8" WILL BE POSSIBLE BY SATURDAY MORNING. THIS SYSTEM HAS
THE FEEL OF A HIGH END WINTER WEATHER ADVISORY OR LOW END WINTER
STORM WARNING. THIS SHOULD ADVERSELY IMPACT THE AFTERNOON/EVENING
COMMUTE TODAY.
TODAY...VERY LIGHT RADAR RETURNS SHOWING UP IN CENTRAL AND EASTERN
SD THIS MORNING...BUT SURFACE OBSERVATIONS NOT SHOWING ANY PRECIP
YET. RADAR NETWORK LIKELY PICKING UP ON A LITTLE VIRGA AND
6000-7000FT CLOUD DECK. HOWEVER...THIS DOES REPRESENT THE
BEGINNINGS OF MID LEVEL WAA ADVECTION. 03.06Z HRRR COMPOSITE
REFLECTIVITY DOES SEEM TO MATCH THIS AREA REASONABLY WELL...AND IS
ONLY A BIT TO FAST WITH ITS EASTWARD PROGRESSION. BOTH THE 03.06Z
HRRR AND 03.00Z WRF-NMM SHOW LIGHT SNOW SPREADING INTO FAR WESTERN
MN BETWEEN 12-15Z...WITH SMALL ACCUMULATIONS ALREADY BY 18Z. GIVEN
THE TRENDS OF THE SHORT TERM NUMERICAL GUIDANCE...AM THINKING THE
ONSET OF LIGHT SNOW MAYBE A HAIR EARLIER THAN WHAT WE HAVE BEEN
THINKING THE LAST COUPLE DAYS. COULD HAVE LIGHT SNOW KNOCKING ON
THE TWIN CITIES DOOR STEP SHORTLY AFTER THE NOON HOUR. SNOW SHOULD
BLOSSOM RIGHT OVER MN...RATHER THAN ADVECTING IN. IN FACT...THE
LEADING EDGE OF ENHANCED COMPOSITE REFLECTIVITY AT 18Z TODAY IS
ALONG A LINE FROM SAINT CLOUD...TO THE WESTERN SUBURBS OF THE TWIN
CITIES...TO OWATONNA. ALTHOUGH...INITIALLY IS SHOULD BE LIGHT
SNOW.
IN WESTERN MN...THE BEST WINDOW FOR MODERATE SNOWFALL SHOULD COME
BETWEEN 18Z AND 06Z SATURDAY. FOR THE REST OF MN AND WEST CENTRAL
WISCONSIN...THIS WINDOW SHOULD BE SHIFTED A FEW HOURS...21Z TO 12Z
SATURDAY. THESE TIMES ARE BASED ON WHEN THE BEST ISENTROPIC LIFT
AND OMEGA BEGINS. THIS SHOWS UP PRETTY WELL ON THE 290K AND 295K
THETA SURFACES. THE OMEGA FIELDS ARE PROBABLY A BIT WEAKER THAN
WHAT WE SAW YESTERDAY...BUT THE NAM AND GFS ARE STILL SHOWING AN
AREA OF 8 UBAR/S THAT SWINGS ACROSS SOUTHERN MN BEFORE 00Z. THE
NAM...GFS...AND ECMWF ALL SHOW CLOSED 700MB LOW SOMEWHERE IN
SOUTHERN MN BY 06Z SATURDAY. THIS WILL KEEP THE THREAT FOR
MODERATE SNOWFALL THROUGH MOST OF THE NIGHT...ESPECIALLY IN
EASTERN MN AND WESTERN WI. RH AND OMEGA FROM -9C TO -12C IS MUCH
BETTER THAN FROM -12 TO -18C...WHICH IS NOT PERFECT FOR GOOD
DENDRITE GROWTH...BUT NOT TOO BAD. A MODEL COMPOSITE ON SNOW
RATIOS STILL YIELDS AROUND A 15:1...WITH PERHAPS AN UPWARD TREND
LATE THIS EVENING. IN TERMS OF SNOWFALL...SHOULD BE A TIGHT
SOUTHERN GRADIENT IN OBSERVED SNOW...WITH A FAIRLY UNIFORM 5-6
INCHES IN MANY LOCATIONS IN SOUTHERN MN. LOOKS TO BE A HEAVIER
AXIS FROM ROUGHLY WILLMAR...TO HUTCHINSON...TO ROCHESTER...WHERE
6-8 INCHES WILL BE POSSIBLE. THE NORTHERN EDGE OF THE SNOW WILL BE
MORE DIFFUSE WITH A MORE GRADUAL TAPERING OF SNOWFALL
ACCUMULATIONS.
THE EXTENDED FORECAST IS QUIET BUT COLD...SURFACE HIGH AND NEWLY
FALLEN SNOW WILL KEEP TEMPERATURES DOWN THROUGH THE WEEKEND.
STRONG SUBSIDENCE INVERSION WILL LIKELY LEAD TO A COUPLE VERY COLD
NIGHTS WITH LOW TEMPS A FEW DEGREES ABOVE OR BELOW ZERO. THE
AMOUNT OF CLOUD WILL ULTIMATELY DETERMINE HOW COLD WE GET...BUT
AIRMASS DRY AND RADIATIONAL COOLING WILL BE VERY EFFECTIVE SUNDAY
THROUGH TUESDAY. LOW AMPLITUDE LONG WAVE RIDGING SHOULD MODERATE
TEMPERATURES SLIGHTLY BY WEDNESDAY/THURSDAY OF NEXT WEEK.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER STORM WARNING FROM NOON TODAY TO 6 AM CST SATURDAY FOR
ANOKA-BLUE EARTH-CARVER-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-
HENNEPIN-LE SUEUR-MARTIN-MCLEOD-MEEKER-NICOLLET-RAMSEY-RICE-
SCOTT-SHERBURNE-SIBLEY-STEARNS-STEELE-TODD-WASECA-
WASHINGTON-WATONWAN-WRIGHT.
WINTER STORM WARNING FROM 9 AM THIS MORNING TO MIDNIGHT CST
TONIGHT FOR BROWN-CHIPPEWA-DOUGLAS-KANDIYOHI-LAC QUI PARLE-
POPE-REDWOOD-RENVILLE-STEVENS-SWIFT-YELLOW MEDICINE.
WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM CST
SATURDAY FOR BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-
MORRISON.
WI...WINTER STORM WARNING FROM NOON TODAY TO 6 AM CST SATURDAY FOR
PEPIN-PIERCE-ST. CROIX.
WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM CST
SATURDAY FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-POLK.
&&
RAH/CLFHazardous weather outlook, Dec 3, 4:58 AM CST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
458 AM CST FRI DEC 3 2010
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
041100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
458 AM CST FRI DEC 3 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
SNOW WILL BEGIN TO FALL OVER WESTERN MINNESOTA THIS MORNING. THE
SNOW WILL THEN GRADUALLY SPREAD EAST THROUGHOUT THE MORNING AND
EARLY AFTERNOON. MODERATE SNOW ACCUMULATIONS ARE EXPECTED BY THIS
EVENING. THE EVENING COMMUTE TODAY IN THE TWIN CITIES...COULD BE
ADVERSELY IMPACTED. WINTER WEATHER HEADLINES HAVE BEEN POSTED FOR
THE EXPECTED SNOW.
TOTAL SNOWFALL ACCUMULATIONS BY SATURDAY MORNING SHOULD RANGE FROM
5 TO 8 INCHES ACROSS PORTIONS OF MINNESOTA AND FAR WEST CENTRAL
WISCONSIN. LESSER AMOUNTS OF 3 TO 5 INCHES IS ANTICIPATED OVER
PARTS OF CENTRAL MINNESOTA AND WESTERN WISCONSIN.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Winter Storm, Brown
- When
- December 3, 8:00 AM CST to December 4, 12:00 AM CST
- Where
- Brown forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.242, -94.727 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 9 inches across the county.
Winter Storm, Redwood
- When
- December 3, 8:00 AM CST to December 4, 12:00 AM CST
- Where
- Redwood forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.404, -95.254 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 9 inches across mainly the northeastern part of the county.
Winter Storm, Renville
- When
- December 3, 8:00 AM CST to December 4, 12:00 AM CST
- Where
- Renville forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.727, -94.947 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 9 inches across the county.
Winter Storm, Swift
- When
- December 3, 8:00 AM CST to December 4, 12:00 AM CST
- Where
- Swift forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.283, -95.681 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 inches across the county.
Winter Storm, Stevens
- When
- December 3, 9:00 AM CST to December 4, 12:00 AM CST
- Where
- Stevens forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.586, -96.000 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 inches across mainly the southern half of the county.
Winter Storm, Blue Earth
- When
- December 3, 10:00 AM CST to December 4, 3:00 AM CST
- Where
- Blue Earth forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.035, -94.067 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 9 inches across the county.
Winter Storm, Kandiyohi
- When
- December 3, 10:00 AM CST to December 4, 12:00 AM CST
- Where
- Kandiyohi forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.152, -95.005 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 9 inches across the county.
Winter Storm, Nicollet
- When
- December 3, 10:00 AM CST to December 4, 12:00 AM CST
- Where
- Nicollet forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.350, -94.247 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 9 inches across the county.
Winter Storm, Pope
- When
- December 3, 10:00 AM CST to December 4, 12:00 AM CST
- Where
- Pope forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.586, -95.444 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 inches across the far southern part of the county.
Winter Storm, Sibley
- When
- December 3, 10:00 AM CST to December 4, 12:00 AM CST
- Where
- Sibley forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.580, -94.232 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 10 inches across the county.
Winter Storm, Le Sueur
- When
- December 3, 11:00 AM CST to December 4, 3:00 AM CST
- Where
- Le Sueur forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.371, -93.730 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 8 inches across the county.
Winter Storm, McLeod
- When
- December 3, 11:00 AM CST to December 4, 3:00 AM CST
- Where
- McLeod forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.824, -94.272 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 8 to 12 inches across the county.
Winter Storm, Waseca
- When
- December 3, 11:00 AM CST to December 4, 3:00 AM CST
- Where
- Waseca forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.022, -93.587 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 8 inches across the county.
Winter Storm, Carver
- When
- December 3, 12:00 PM CST to December 4, 3:00 AM CST
- Where
- Carver forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.821, -93.803 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 8 to 12 inches across the county.
Winter Storm, Meeker
- When
- December 3, 12:00 PM CST to December 4, 3:00 AM CST
- Where
- Meeker forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.123, -94.527 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 8 to 10 inches across the county.
Winter Storm, Rice
- When
- December 3, 12:00 PM CST to December 4, 3:00 AM CST
- Where
- Rice forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.354, -93.297 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 10 inches across the county.
Winter Storm, Scott
- When
- December 3, 12:00 PM CST to December 4, 3:00 AM CST
- Where
- Scott forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.649, -93.536 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 8 to 12 inches across the county.
Winter Storm, Stearns
- When
- December 3, 12:00 PM CST to December 4, 3:00 AM CST
- Where
- Stearns forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.552, -94.613 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 inches across the far southwest part of the county.
Winter Storm, Steele
- When
- December 3, 12:00 PM CST to December 4, 3:00 AM CST
- Where
- Steele forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.022, -93.226 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 8 inches across mainly the northern half of the county.
Winter Storm, Wright
- When
- December 3, 12:00 PM CST to December 4, 3:00 AM CST
- Where
- Wright forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.174, -93.963 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 8 inches across the southwestern half of the county.
Winter Storm, Dakota
- When
- December 3, 1:00 PM CST to December 4, 3:00 AM CST
- Where
- Dakota forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.672, -93.065 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 8 to 12 inches across the county.
Winter Storm, Goodhue
- When
- December 3, 1:00 PM CST to December 4, 3:00 AM CST
- Where
- Goodhue forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.410, -92.723 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 8 to 12 inches across the county.
Winter Storm, Hennepin
- When
- December 3, 1:00 PM CST to December 4, 3:00 AM CST
- Where
- Hennepin forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.005, -93.477 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 10 inches across the county.
Winter Storm, Anoka
- When
- December 3, 2:00 PM CST to December 4, 3:00 AM CST
- Where
- Anoka forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.273, -93.246 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 inches in the far southern part of Anoka County.
Winter Storm, Ramsey
- When
- December 3, 2:00 PM CST to December 4, 3:00 AM CST
- Where
- Ramsey forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.017, -93.100 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 9 inches across the county.
Winter Storm, Washington
- When
- December 3, 2:00 PM CST to December 4, 3:00 AM CST
- Where
- Washington forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.039, -92.884 (the zone’s center; the record gives no point)
Snowfall amounts averaged around 6 to 8 inches across the southern half of the county.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Illinois, December 3 to 7, 20105 deaths · 2 events
- Winter Weather in Kentucky, December 3, 20103 injured · $50,000 · 1 event
- Winter Weather in Wisconsin, December 3 to 4, 201016 events
- Winter Storm and Winter Weather in Iowa, December 3 to 4, 201010 events
- Winter Storm and Winter Weather in Illinois, December 3 to 4, 20109 events
- Heavy Snow in Wisconsin, December 3 to 4, 20108 events
- Winter Weather in Minnesota, December 3, 20107 events
- Heavy Snow in Minnesota, December 3 to 4, 20107 events
- Heavy Snow in Illinois, December 3 to 4, 20105 events
- Heavy Snow in North Dakota, December 3, 20104 events
- Heavy Snow in Iowa, December 3 to 4, 20104 events
- High Wind in Colorado, December 3, 201065 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 263799, 263820, 263824, 263833, 263832, 263798, 263805, 263809, 263810, 263828, 263806, 263807, 263834, 263800, 263808, 263826, 263827, 263829, 263830, 263836, 263802, 263803, 263804, 263797, 263814, 263835.